# SDR AWXA200600756

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072354
- Condition: Cracked
- Location: Bs 492 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED FWD CARGO DOOR, AFT FRAME CRACKED, 1.5 INCHES, AT LOWER DOOR STOP STR 24R AND BS 492.40.  MAINTENANCE TRIMMED OUT DAMAGED AREA IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5332-06118-ES1.  FABRICATED REPAIR DOUBLERS (ANGLES) AND REPAIR FILLER IAW AWA ER NR 03-5332-06118-ES1.  INSTALLED FABRICATED REPAIR PARTS AT STR 24R AND BS 492.40 IAW AWA ER 03-5332-06118-ES1.
